# SDR GTIA2017062001994

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 22,061 hours, 9,540 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, A LOUD BUZZING NOISE FROM THE EMERGENCY EXIT DOOR RIGHT SIDE. PERFORMED PRESSURIZATION TEST IAW AMM 05-53-00 PB501, CONF 00.  OPS CHECKED GOOD, NO LEAKS DETECTED,  ACFT RETURNED TO SERVICE
